# SDR USAABB07003

- Difficulty date: January 9, 2007
- Submitted: January 9, 2007
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 42,801 hours, 17,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND AFT GALLEY EMERGENCY LIGHT ABOVE R4 DOOR INOPERATIVE.  REPLACED BATTERY CHARGER.  NO FURTHER FAULTS.
